# SDR QXEA0200859

- Difficulty date: May 2, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N497US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11173
- Aircraft time: 33,907 hours, 43,828 cycles
- System (JASC): 5240 · Service Doors
- Part: Structure
- Condition: Chafed
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- SERVICE EMERGENCY DOOR TOP FORWARD CORNER IS CHAFED.  REPAIRED IAW F-28 SRM 51-31-01 AND SRM 51-10-05.
